Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Feeling discomfort when sitting or laying down. Have high BP, pain in shoulder, abdomen and back

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 338 Questions
Been a constant discomfort on left side. Tenderness feels almost swollen. Discomfort sitting and laying down. When sitting for more than fifteen minutes, pain in shoulder also. Pain in side, abdomen and left back. Seeing hike in blood pressure. Fever some nights.

Posted Mon, 6 May 2013 in Medicines and Side Effects
Answered by Dr. Maruti Karale 2 hours later

Thanks for the query.
I need to know since how many days are you suffering from these symptoms.

From the symptoms and history that you have told it seems to be post-viral arthritis.Chest pain,joint pain and body ache can occur in acute febrile illness also.

Treating fever according to cause is more important here.
Your chest pain is not because of heart disease hence need not worry about it.
Analgesics like aceclofenac and paracetamol can help for relief of chest pain and body ache.

In addition I would suggest that you a few test such as hemoglobin, complete blood count, ESR and and chest X-ray done before proceeding to the treatment.

Reply me for any more queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor